# SDR 2011FA0000316

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: General aviation
- Aircraft: N851K
- Make and model: Beech F33C
- Aircraft serial: CJ178
- Aircraft time: 5,263 hours
- Engine: Cont IO520BB
- Engine time: 568 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: AA3216CW
- Part serial: N60933
- Condition: Failed
- Part time: 568 hours, 568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON RUN UP, THERE WAS NO INSTRUMENT AIR PRESSURE.  UP ON TROUBLESHOOTING THE MECHANIC FOUND THE SHAFT SHEARED.  INSTALLED NEW PUMP, SYS WORKED NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
